Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Moderately thick circular plates with plane faces
HTML articles powered by AMS MathViewer

by H. W. Sibert PDF
Trans. Amer. Math. Soc. 33 (1931), 329-369 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 74K20, 74B05
  • Retrieve articles in all journals with MSC: 74K20, 74B05
Additional Information
  • © Copyright 1931 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 33 (1931), 329-369
  • MSC: Primary 74K20; Secondary 74B05
  • DOI: https://doi.org/10.1090/S0002-9947-1931-1501592-2
  • MathSciNet review: 1501592